Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solutions of the diophantine equation $ x\sp{3}+y\sp{3}=z\sp{3}-d$

Authors: V. L. Gardiner, R. B. Lazarus and P. R. Stein
Journal: Math. Comp. 18 (1964), 408-413
MSC: Primary 10.12
MathSciNet review: 0175843
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. P. Miller & M. F. C. Woollett, ``Solutions of the Diophantine equation $ {x^3} + {y^3} + {z^3} = k$,'' J. London Math. Soc., v. 30, 1955, p. 101-110. MR 0067916 (16:797e)
  • [2] G. H. Hardy & E. M. Wright, An Introduction to the Theory of Numbers, Third Edition, Clarendon Press, Oxford, 1954, p. 327. MR 0067125 (16:673c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.12

Retrieve articles in all journals with MSC: 10.12

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society